# SDR REXA2016020600290

- Difficulty date: February 6, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK SEGMENT IS CORRODED AT LBL 27, BETWEEN FS 559+80 - 559+96.  R & R CARGO SEAT TRACK SEGMENT AT LBL 27, BETWEEN FS 559+80 - 559+96 IAW AMM 53-01-11-400-802.
